Short-time asymptotes of the spectral distribution of the wave equation in R^3 for a multiply connected domain with Robin boundary conditions
Μαθηματική Επιθεώρηση, Tome 41 (1994), pp. 139-153
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1994_41_a8,
author = {E.M.E. Zayed},
title = {Short-time asymptotes of the spectral distribution of the wave equation in {R^3} for a multiply connected domain with {Robin} boundary conditions},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {139--153},
year = {1994},
volume = {41},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1994_41_a8/}
}
TY - JOUR AU - E.M.E. Zayed TI - Short-time asymptotes of the spectral distribution of the wave equation in R^3 for a multiply connected domain with Robin boundary conditions JO - Μαθηματική Επιθεώρηση PY - 1994 SP - 139 EP - 153 VL - 41 UR - http://geodesic.mathdoc.fr/item/MR_1994_41_a8/ LA - gr ID - MR_1994_41_a8 ER -
%0 Journal Article %A E.M.E. Zayed %T Short-time asymptotes of the spectral distribution of the wave equation in R^3 for a multiply connected domain with Robin boundary conditions %J Μαθηματική Επιθεώρηση %D 1994 %P 139-153 %V 41 %U http://geodesic.mathdoc.fr/item/MR_1994_41_a8/ %G gr %F MR_1994_41_a8
E.M.E. Zayed. Short-time asymptotes of the spectral distribution of the wave equation in R^3 for a multiply connected domain with Robin boundary conditions. Μαθηματική Επιθεώρηση, Tome 41 (1994), pp. 139-153. http://geodesic.mathdoc.fr/item/MR_1994_41_a8/